# SDR YENA201709240793

- Difficulty date: September 24, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 23,541 hours, 15,018 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Acm
- Part number: 10007005
- Part serial: 2010120021
- Condition: Odor
- Location: Rt
- Part time: 195 hours, 160 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOTH F1 / F2 INFLIGHT CREW REPORT MUSTY/DIRTY SOCK ODOR EMANATING FROM MID CABIN AFT GALLEY. ( ENGINE BLEED SYS - SINGLE - ICING OK ).  PERFORMED BOROSCOPE INSPECTION OF NR 2 ENG IAW 72-00-00-220-094 AND 72-00-00-220-003 OF BOTH BOOSTER AND COMPRESSOR NO OIL PUDDLING FOUND. POSSIBLE OIL STAINING ON 1ST STAGE HPC. UTILIZED FIM TASK LISTED, & AMM TASKS LISTED, FOUND COFFEE INGESTION IN SEVERAL PACK COMPONENTS. R & R LOW LIMIT BYPASS VALVE, THE AIR CYCLE MACHINE, DUAL HEAT EXCHANGE, WATER COLLECTOR AND CONDENSER/RE-HEAT ASSY. R & R RECIRC. AIR FILTERS.
